# SDR SWAA2019051432658

- Difficulty date: April 24, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 55,634 hours, 32,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 143A8120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT WEB CORRODED BETWEEN BS. 460 TO BS. 480, RBL 31.  R&R THRESHOLD WEB IAW SRM AND DWG.
